JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Some New Paranormed Difference Sequence Spaces Defined by Orlicz Functions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 1,  2010, pp.59-69
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.1.059
 Title & Authors
On Some New Paranormed Difference Sequence Spaces Defined by Orlicz Functions
Tripathy, Binod Chandra; Dutta, Hemen;
  PDF(new window)
 Abstract
The main aim of this article is to introduce a new class of sequence spaces using the concept of n-norm and to investigate these spaces for some linear topological structures as well as examine these spaces with respect to derived (n-1)-norm. We use an Orlicz function, a bounded sequence of positive real numbers and some difference operators to construct these spaces so that they become more generalized and some other spaces can be derived under special cases. These investigations will enhance the acceptability of the notion of n-norm by giving a way to construct different sequence spaces with elements in n-normed spaces.
 Keywords
n-norm;difference spaces;Orlicz function;paranorm;completeness;
 Language
English
 Cited by
1.
On Some Lacunary Generalized Difference Sequence Spaces of Invariant Means De ned by a Sequence of Modulus Function,;;

Kyungpook mathematical journal, 2011. vol.51. 4, pp.385-393 crossref(new window)
2.
Strongly Summable Double Sequence Spaces in n-Normed Spaces Defined by Ideal Convergence and an Orlicz Function,;

Kyungpook mathematical journal, 2012. vol.52. 2, pp.137-147 crossref(new window)
3.
On I-Convergent Double Sequences of Fuzzy Real Numbers,;;

Kyungpook mathematical journal, 2012. vol.52. 2, pp.189-200 crossref(new window)
4.
The Spectrum of the Opertator D(r, 0, 0, s) over the Sequence Spaces c0 and c,;;

Kyungpook mathematical journal, 2013. vol.53. 2, pp.247-256 crossref(new window)
5.
Sequence Spaces of Fuzzy Real Numbers Using Fuzzy Metric,;;

Kyungpook mathematical journal, 2014. vol.54. 1, pp.11-22 crossref(new window)
1.
Mappings of Type Special Space of Sequences, Journal of Function Spaces, 2016, 2016, 1  crossref(new windwow)
2.
A note on paranormed difference sequence spaces of fractional order and their matrix transformations, Journal of the Egyptian Mathematical Society, 2014, 22, 2, 249  crossref(new windwow)
3.
Generalized difference sequence spaces associated with a multiplier sequence on a real n-normed space, Journal of Inequalities and Applications, 2013, 2013, 1, 335  crossref(new windwow)
4.
New Difference Sequence Spaces Defined by Musielak-Orlicz Function, Abstract and Applied Analysis, 2014, 2014, 1  crossref(new windwow)
5.
On Some Lacunary Generalized Difference Sequence Spaces of Invariant Means De ned by a Sequence of Modulus Function, Kyungpook mathematical journal, 2011, 51, 4, 385  crossref(new windwow)
6.
The Spectrum of the Opertator D(r, 0, 0, s) over the Sequence Spaces c0and c, Kyungpook mathematical journal, 2013, 53, 2, 247  crossref(new windwow)
7.
The entire sequence over Musielak p-metric space, Journal of the Egyptian Mathematical Society, 2016, 24, 2, 233  crossref(new windwow)
8.
Lacunary I-convergence in probabilistic n-normed space, Journal of the Egyptian Mathematical Society, 2015, 23, 1, 90  crossref(new windwow)
9.
Operator Ideal of Cesaro Type Sequence Spaces Involving Lacunary Sequence, Abstract and Applied Analysis, 2014, 2014, 1  crossref(new windwow)
10.
Strongly Summable Double Sequence Spaces in n-Normed Spaces Defined by Ideal Convergence and an Orlicz Function, Kyungpook mathematical journal, 2012, 52, 2, 137  crossref(new windwow)
11.
On I-Convergent Double Sequences of Fuzzy Real Numbers, Kyungpook mathematical journal, 2012, 52, 2, 189  crossref(new windwow)
12.
Sequence Spaces of Fuzzy Real Numbers Using Fuzzy Metric, Kyungpook mathematical journal, 2014, 54, 1, 11  crossref(new windwow)
13.
I-convergence in probabilistic n-normed space, Soft Computing, 2012, 16, 6, 1021  crossref(new windwow)
14.
I-convergence in probabilistic n-normed space, Soft Computing, 2012, 16, 6, 1021  crossref(new windwow)
 References
1.
M. Et and R. Colak, On generalized difference sequence spaces, Soochow Jour. Math., 21(4)(1985), 147 - 169.

2.
S. Gahler, 2-metrische Rume und ihre topologische Struktur, Math. Nachr., 28(1963), 115-148.

3.
S. Gahler, Linear 2-normietre Rume, Math. Nachr., 28(1965), 1-43.

4.
S. Gahler, Uber der Uniformisierbarkeit 2-metrische Rume, Math. Nachr., 28(1965), 235-244.

5.
H. Gunawan, On n-Inner Product, n-Norms, and The Cauchy-Schwarz Inequality, Scientiae Mathematicae Japonicae, 5(2001), 47-54.

6.
H. Gunawan, The space of p-summble sequences and its natural n- norm, Bull. Aust. Math. Soc., 64(1)(2001), 137-147. crossref(new window)

7.
H. Gunawan and Mashadi, On finite Dimensional 2- normed spaces, Soochow J. of Math., 27(3)(2001), 631-639.

8.
H. Gunawan and Mashadi M., On n- normed spaces, Int. J. Math. Math. Sci., 27(10)(2001), 631-639. crossref(new window)

9.
H. Kizmaz, On certain sequence spaces, Canad. Math. Bull., 24(2)(1981), 169-176. crossref(new window)

10.
J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel J. Math., 10(1971), 379-390. crossref(new window)

11.
A. Misiak, n-inner product spaces, Math. Nachr., 140(1989), 299-319. crossref(new window)

12.
Mursaleen, A. Khan and Qamaruddin, Difference sequence spaces defined by Orlicz functions, Demonstratio Mathematica, XXXII(1)(1999), 145-150.

13.
S. D. Parasar and B. Choudhary, Sequence spaces defined by Orlicz functions, Indian J. Pure Appl. Math, 25(4)(1994), 419-428.

14.
B. C. Tripathy and A. Esi, A new type of difference sequence spaces, International Journal of Sci. and Tech., 1(1)(2006), 11-14.

15.
B .C. Tripathy, A. Esi and B. K. Tripathy, On a new type of generalized difference Cesaro Sequence spaces, Soochow J. Math., 31(3)(2005), 333-340.